Uniform binary geometries.
Aequationes mathematicae, Tome 16 (1977), pp. 37-50
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1977__16_136673,
author = {Martin Aigner},
title = {Uniform binary geometries.},
journal = {Aequationes mathematicae},
pages = {37--50},
year = {1977},
volume = {16},
zbl = {0375.05013},
url = {http://geodesic.mathdoc.fr/item/AM2_1977__16_136673/}
}
Martin Aigner. Uniform binary geometries.. Aequationes mathematicae, Tome 16 (1977), pp. 37-50. http://geodesic.mathdoc.fr/item/AM2_1977__16_136673/